# SDR USAA000285

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1138
- Part time: 47,726 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - APU CHANGE, FOUND FUSELAGE FRAME HAS 3 INCH CRACK, STATION 1138 JUST BELOW TOP APU TORQUE BOX LEFT SIDE.  REPAIRED PER SRM 51-40-3 FIG 1. (M)
